# SDR DALA2019012800574

- Difficulty date: January 27, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 99,888 hours, 14,396 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PYLON SKIN IS CRACKED AND BROKEN AT THE OPENING OF THE I/B ACCESS PANEL 436BR. REPAIRED PER SRM 54-53-01.
